# SDR V0XR20190712001

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON FAIRING 433BB IS CRACKED. CORRECTIVE ACTION: REPAIRED LT PYLON FAIRING IAW REO 670-78-33-998 REV.B DATED 14-08-2018.
